# SDR YENA201706260525

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,291 hours, 13,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D27510043001AC
- Part serial: 70134414
- Condition: Failed
- Location: Cockpit
- Part time: 39,291 hours, 13,932 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6464, LCQ-FLL. ON APPROACH SELECTING FLAPS 2 ECAM MESSAGE F/CTL FLAPS LOCKED ALIGNMENT FAULT. DURING FLAPS OPERATION FOUND HANDLE STICKING IN NR 2 POSITION; ACCOMPLISHED ZONAL INSP OF RT WING FLAP DRIVES TORQUE TUBES CANOES AND AFT FLAP WELLS WITH A GVI IAW AMM 27-54-00, NO DEFECTS NOTED AFTER INSP. REMOVED AND REPLACED FLAP/SLAT CONTROL LEVER IAW AMM 27-51-43. NO DEFECTS NOTED.
